Recurrence Formulae for the Coefficients of Modular Forms and Congruences for the Partition Function and for the Coefficients of j(τ), (j(τ)1728)12 and (j(τ))13.

Authors

  • Torleiv Klove

DOI:

https://doi.org/10.7146/math.scand.a-10904

Downloads

Published

1968-06-01

How to Cite

Klove, T. (1968). Recurrence Formulae for the Coefficients of Modular Forms and Congruences for the Partition Function and for the Coefficients of j(τ), (j(τ)1728)12 and (j(τ))13. MATHEMATICA SCANDINAVICA, 23, 133–159. https://doi.org/10.7146/math.scand.a-10904

Issue

Section

Articles